# SDR SWAA2022041221393

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E ONE FASTENER HOLE HAS CRACKS IN THE COMPOSITE FROM THE BACKSIDE; AS MARKED. / REPAIRED AND RESTORED TEFLON DECORATIVE FINISH TO PANEL 194E FASTENER HOLE IAW B737-700-SRM 53-60-70-1A-1 REV 69; 51-70-08-0G-0 GENERAL REV 69 51-30-10-0G-0 GENERAL REV 69 AND B737-700 AMM 51-21-81-370-802 REV 70 (A37687) (A98285)
